# SDR 97ZZZX3514

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N544AS
- Make and model: Snias AS350B2
- Aircraft serial: 2890
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Drive Shaft
- Part number: 350A34021006
- Condition: Defective
- Location: Tail Rotor
- Part time: 1,636 hours
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

INTERMITTENT HIGH FREQUENCY DEVELOPED IN AIRCRAFT.  EVERY DRIVE COMPONENT HAS BEEN CHANGED OUT EXCEPT THE DRIVE SHAFT AND TAIL BOOM.  DRIVE SHAFT REPLACED WITH RE-CONDITIONED ONE FROM FRANCE.  VIBRATION GONE FOR NOW.
